Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
153 Doctors are Online

Having anxiety and panic attack. Taking buspiron, lexapro and xanax. Any suggestion?

Dec 2012
User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2012
Answered : 1694 Questions
What is the best way to treat anxiety and panic attacks and depression. I am have sever anxiety and panic attacks since finding my husband dead five months ago. Please help I am on buspirone 15mg twice a day for four day now and lexapro. Right now I am taking Xanax 1 ml but not for long my prescription ran out and I don't think they will refill it. Please him me I feel like I'm losing it.
Posted Thu, 1 Aug 2013 in Anxiety and Stress
Answered by Dr. Nsah Bernard 1 hour later
Hello XXXXX,

Thanks for posting on XXXXXXX

The first thing you need to do now is get to your doctor as soon as you can. If your prescription is finished and you are still suffering, then your treating doctor is the recommended person you see now.
Treatment of anxiety and depression is multidisciplinary and it is not only with the use of medications. You can take all the world's medications, but without proper psychotherapy, you will not feel any better.
You will require some meditations, group sessions, yoga and above all to face your worries. No medication will give you immediate relief, if your mind is not set to accept some certain realities. If your attacks are becoming frequent, then you might require some injections to calm you down before other medications can be provided. Lexapro, buspirone and xanax are already good medications you are on and changing your prescription to me, would not be the best option. But rather, your primary care doctor should refer you to a psychiatrist or if you are already seeing one, you should consult with him immediately.
You need psychiatric consultation as soon as possible.
I understand your situation might seem desperate, but you should try and calm down. You will equally require serious counseling and guidance. Be open minded about your situation, it will help you.

Hope this can help you a little and if you have any more questions, I will be right here to assist you.

Dr. Bernard
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Psychiatrist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor